# SDR A6WA201140164

- Difficulty date: January 31, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR IS CHAFED ON L/E IN 2 PLACES AND 1 EA ON T/E.  REPAIRD 1 PLACE ON L/E AND 1 PLACE ON T/E IAW REO 601R-52-82-034 REV NC AND REPAIRED 1 AREA ON LE IAW REO 601R-52-82-033, REV A ON RT MLG DOOR.
